# SDR 2008UALA02280

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 62,997 hours, 18,346 cycles
- Engine: Pwa PW2037
- System (JASC): 3150 · Central Warning
- Part: Software
- Condition: Malfunctioned
- Location: Eicas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

L EICAS STATUS MSG WILL NOT CLEAR.   -L EICAS STATUS MSG WILL NOT CLEAR -L EICAS COMP REPLACED EARLIER TODAY. REPLACED L EICAS COMPUTER REF MM 31-41-02 AND LOADED OPS SOFTWARE REF MM31-41-02. MSGS HAVE CLEARED AND ALL DISPLAYS NORMAL
